MAUDE Adverse Event Report: AMBU A/S ASCOPE 4 BRONCHO REGULAR; FLEXIBLE VIDEO BRONCHOSCOPE

AMBU A/S ASCOPE 4 BRONCHO REGULAR; FLEXIBLE VIDEO BRONCHOSCOPE
Model Number 477001000
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The defective device has not been returned for investigation.Neither sample nor lot number were available, therefore it has not been possible to retrieve a retention sample for investigation.Hence, it is not possible to verify the reported failure.Based on user feedback, the endoscope broke due to human error because ascope4 broncho regular was chosen by mistake instead of ascope4 broncho slim.Since there is no further information on the ett size used during procedure, it is suspected that the scope size was not compatible with the used et tube.Instructions for use (ifu) section 2.2 product compatibility informs which sizes of the ascope 4 broncho family is compatible with the different et tubes.The product risk evaluation has been evaluated and the risk is assessed as acceptable.Ambu will keep monitoring this issue and take actions if necessary.
 
Event or Problem Description
An ascope 4 broncho regular bronchoscope was used instead of the slim.During use, the tip of the bronchoscope was teared inside the patient's tubus.The customer noted that this happened due to improper use (not according to the manufacturer's instructions).Patient outcome was not affected.

Brand Name
ASCOPE 4 BRONCHO REGULAR
Common Device Name
FLEXIBLE VIDEO BRONCHOSCOPE
Manufacturer (Section D)
AMBU A/S
baltorpbakken 13
ballerup, 2750
DA  2750
Manufacturer (Section G)
AMBU A/S
baltorpbakken 13
ballerup, 2750
DA   2750
Manufacturer Contact
lena søndergaard
baltorpbakken 13
ballerup, 2750
DA   2750
MDR Report Key14952832
Report Number9610691-2022-00009
Device Sequence Number6944859
Product Code EOQ
UDI-Device Identifier05707480135509
UDI-Public05707480135509
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K173727
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number477001000
Device Catalogue Number477001000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2022
Initial Report FDA Received Date07/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown